# SDR AALA202203159647

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737*
- Aircraft serial: 29531
- Aircraft time: 59,540 hours, 24,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LAVATORY VENT PREVIOUS REPAIR SKIN TRIPLER AT BS 917 BETWEEN S21L AND S22L. REPLACED TRIPLER PER EA EA334326.
